American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 168 found      Go to page: 1 2 3 4 5 > >>

[31] Barry Simon. $f(x)g(-i\nabla )$. Math. Surveys Monogr. 120 (2010) 37-44.
Book volume table of contents   
View Article: PDF

[32] Barry Simon. Scattering with a trace condition. Math. Surveys Monogr. 120 (2010) 53-59.
Book volume table of contents   
View Article: PDF

[33] Barry Simon. Lots of inequalities. Math. Surveys Monogr. 120 (2010) 67-74.
Book volume table of contents   
View Article: PDF

[34] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[35] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF

[36] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF

[37] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF

[38] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF

[39] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF

[40] Raffaella Cilia, Joaquín M. Gutiérrez and Giuseppe Saluzzo. Compact factorization of differentiable mappings. Proc. Amer. Math. Soc. 137 (2009) 1743-1752. MR 2470833.
Abstract, references, and article information   
View Article: PDF

[41] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF

[42] Andrzej Kryczka. Alternate signs Banach-Saks property and real interpolation of operators. Proc. Amer. Math. Soc. 136 (2008) 3529-3537. MR 2415037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Deguang Han. Frame representations and Parseval duals with applications to Gabor frames. Trans. Amer. Math. Soc. 360 (2008) 3307-3326. MR 2379798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Charlotte Wahl. Spectral flow as winding number and integral formulas. Proc. Amer. Math. Soc. 135 (2007) 4063-4073. MR 2341959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kehe Zhu. Hankel operators on the Hardy space. Math. Surveys Monogr. 138 (2007) 285-302.
Book volume table of contents   
View Article: PDF

[47] Kehe Zhu. Toeplitz operators on the Bergman space. Math. Surveys Monogr. 138 (2007) 163-206.
Book volume table of contents   
View Article: PDF

[48] Kehe Zhu. Composition operators. Math. Surveys Monogr. 138 (2007) 303-324.
Book volume table of contents   
View Article: PDF

[49] Kehe Zhu. Integral operators on $L^p$ spaces. Math. Surveys Monogr. 138 (2007) 47-64.
Book volume table of contents   
View Article: PDF

[50] Kehe Zhu. Bounded linear operators. Math. Surveys Monogr. 138 (2007) 1-32.
Book volume table of contents   
View Article: PDF

[51] Kehe Zhu. Interpolation of Banach spaces. Math. Surveys Monogr. 138 (2007) 33-46.
Book volume table of contents   
View Article: PDF

[52] Kehe Zhu. Operator Theory in Function Spaces. Math. Surveys Monogr. 138 (2007) MR MR2311536.
Book volume table of contents   

[53] Kehe Zhu. Bloch and Besov spaces. Math. Surveys Monogr. 138 (2007) 101-132.
Book volume table of contents   
View Article: PDF

[54] Kehe Zhu. Hardy spaces and BMO. Math. Surveys Monogr. 138 (2007) 253-284.
Book volume table of contents   
View Article: PDF

[55] Kehe Zhu. Bergman spaces. Math. Surveys Monogr. 138 (2007) 65-100.
Book volume table of contents   
View Article: PDF

[56] Kehe Zhu. The Berezin transform. Math. Surveys Monogr. 138 (2007) 133-162.
Book volume table of contents   
View Article: PDF

[57] Kehe Zhu. Hankel operators on the Bergman space. Math. Surveys Monogr. 138 (2007) 207-252.
Book volume table of contents   
View Article: PDF

[58] Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc. 135 (2007) 2483-2495. MR 2302569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Geraldo Botelho and Daniel M. Pellegrino. Scalar-valued dominated polynomials on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 1743-1751. MR 2204287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 168 found      Go to page: 1 2 3 4 5 > >>